# SDR DALA2023030601650

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 81,072 hours, 29,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 1R DOOR WILL NOT DISARM GIRT BAR IS STUCK. CORRECTIVE ACTION: PERFORMED DETAILED INSPECTION OF NOTED DR1R. ARMING SYSTEM NO DEFECTS NOTED DOOR ARMS NORMALLY. (4091012)
